I have been taking loestrin 24 for about 4 years now, and in the past year or so ( I know that this is a long time to wait) I have been suffering a pain during sex. This is not an internal pain, rather it is a stretching feeling as he enters, and afterword I am pretty sore for a day or two. It is a significant pain. Could this be because of my birth control?
Welcome to ehealthforum,
Pain during or after intercourse could be suggestive of possibilities of cervical problems, uterine fibroids, endometriosis, ovarian cysts, PID, vaginal dryness, vaginal infections, vuvitis, vulvodynia, etc. Visit your doctor/gynecologist for a thorough examination and evaluation to look for the underlying cause. Treatment as appropriate would be started based on examination and investigation results. Drink plenty of water. Take adequate rest. Avoid vaginal douching, use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid tight fitting clothes.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.